# SDR ASAA2019122603703

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 44,640 hours, 13,432 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL FOR CONT CAB RESET ON MASTER CAUTION RECALL RESET. GROUNDED - YES. ACCOMPLISHED TEMP CONTROL BITE TEST, #2 FLT DECK TRIM LOGGED AS FAULT, RESETTED FAULTS, OPS NML REF B737-800 FIM 21-62 TASK 801.
